Turn on thread page Beta

Why does hydroxyzine have such a strong knock out effect on me? watch

    • #1
    • Thread Starter
    #1

    Didn't expect much from it since everyone's saying it's weak and useless. Also, I've been taking benzos for 5-6 years so I thought it make it even more ineffective, comparing to benzos.

    Shockingly, 50mg knocks me out completely within an hour - I get dizzy at first, then super tired, and the next thing I know I'm passed out. It gives me a bit of a memory wipe to - e.g. I remember talking to my partner for a bit last night but I've no idea what I said to them.

    Apparently, the dose to treat anxiety and tension is 50 to 100 mg 4 times daily so it's strange.
    Any idea why does my body reacts so strongly to it? Not that I particularly mind, it works amazing as a sleeping pill but I was hoping to use it for anxiety too and I can't (surprisingly 25mg has no effect on me so decreasing the dose won't help).
    • Section Leader
    • Very Important Poster
    • Peer Support Volunteers
    • Clearing and Applications Advisor
    Offline

    22
    ReputationRep:
    Section Leader
    Very Important Poster
    Peer Support Volunteers
    Clearing and Applications Advisor
    (Original post by Anonymous)
    Didn't expect much from it since everyone's saying it's weak and useless. Also, I've been taking benzos for 5-6 years so I thought it make it even more ineffective, comparing to benzos.

    Shockingly, 50mg knocks me out completely within an hour - I get dizzy at first, then super tired, and the next thing I know I'm passed out. It gives me a bit of a memory wipe to - e.g. I remember talking to my partner for a bit last night but I've no idea what I said to them.

    Apparently, the dose to treat anxiety and tension is 50 to 100 mg 4 times daily so it's strange.
    Any idea why does my body reacts so strongly to it? Not that I particularly mind, it works amazing as a sleeping pill but I was hoping to use it for anxiety too and I can't (surprisingly 25mg has no effect on me so decreasing the dose won't help).
    It could just be a case of your body doesn't tolerate it very well. The side effects of drugs affect people differently, and in your case the drowsiness seems to be affecting you more. It would be worth going back to your doctor and mentioning this as there may be something they can do
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: November 11, 2016
The home of Results and Clearing

3,065

people online now

1,567,000

students helped last year
Poll
How are you feeling about GCSE results day?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.